# SDR HNAA0700096

- Difficulty date: May 8, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 47,703 hours, 52,726 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Part number: 85321086059
- Condition: Corroded
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HINGE OF LAV SERVICE PANEL, HEAVY CORROSION.  CORROSION ON HINGE OF LAV SERVICE PANEL REMOVED AND REPROTECTED IAW SRM 51-20-11 (0.002") AND LAVATORY SERVICE PANEL REPLACED AND INSTALLED WITH RIVET IAW SRM 51-40-00.
